# SDR ERAA060586

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302024
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW BEARING THAT HAS ROLLER FALLING OUT OF CAGE.
